MathSciNet Relay Station
MathSciNet bibliographic data
MR1816069 (2002a:14013) 14E15 (12F12 14H30 14J17)
Abhyankar, Shreeram S. Resolution of singularities and modular Galois theory. Bull. Amer. Math. Soc. (N.S.) 38 (2001), no. 2, 131–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement